# SDR SIMA20181203006

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 30,498 hours, 27,457 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 15293
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MSG ON EICAS AND OPN INDICATION WHILE AT GATE AFTER STARTUP. REMOVED AND REPLACED OB RT SIDE PROXIMITY SWITCH IAW AMM 27-63-04. OPC GOOD IAW AMM 27-63-01. NO MESSAGES NOTED.
